# SDR AALA202409113291

- Difficulty date: September 1, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 34,750 hours, 15,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U150
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AROUND FASTENER HOLE IN INTERCOSTAL FROM STA 344 TO STA 360, WL 208.1, BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
